MAUDE Adverse Event Report: BOULEVARD INSURGENTES 19030 NELLCOR; OXIMETER

BOULEVARD INSURGENTES 19030 NELLCOR; OXIMETER
Model Number DS100A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Codes Skin Irritation (2076); Injury (2348)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the sensor caused wounds.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
BOULEVARD INSURGENTES 19030
tijuana 22225
MX  22225
MDR Report Key7702153
Report Number1282497-2018-00592
Device Sequence Number2580281
Product Code DQA
UDI-Device Identifier10884521129474
UDI-Public10884521129474
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS100A
Device Catalogue NumberDS100A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1